# SDR SIMA201013906

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 19,084 hours, 17,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT BEAM GUSSET AT FRAME 22 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED CORRODED GUSSET AND INSTALLED NEW GUSSET IAW EMB SRM 51-40-02, SRM 51-20-03, SRM 51-40-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
